Second order parallel tensors and Ricci solitons on $(LCS)_n$-manifolds
Commun. Korean Math. Soc. 2015 Vol. 30, No. 2, 123-130
https://doi.org/10.4134/CKMS.2015.30.2.123
Printed April 30, 2015
Soumen Chandra, Shyamal Kumar Hui, and Absos Ali Shaikh
Garhjoypur, Purulia - 723201, Purulia - 723104, Burdwan - 713101
Abstract : The object of the present paper is to study the second order parallel symmetric tensors and Ricci solitons on $(LCS)_n$-manifolds. We found the conditions of Ricci soliton on $(LCS)_n$-manifolds to be shrinking, steady and expanding respectively.
Keywords : $(LCS)_n$-manifolds, second order parallel tensors, Ricci soliton
MSC numbers : 53C15, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd